American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Irwin Kra. On the vanishing of Poincaré series of rational functions. Bull. Amer. Math. Soc. 8 (1983) 63-66. MR 682823.
Abstract, references, and article information   
View Article: PDF

[2] Jacob Sturm. Projections of $C^\infty$ automorphic forms. Bull. Amer. Math. Soc. 2 (1980) 435-439. MR 561527.
Abstract, references, and article information   
View Article: PDF

[3] Scott Wolpert. An asymptotic formula for the Taylor coefficients of automorphic forms . Proc. Amer. Math. Soc. 78 (1980) 485-491. MR 556618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Philip Wagreich. Algebras of automorphic forms with few generators . Trans. Amer. Math. Soc. 262 (1980) 367-389. MR 586722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dennis A. Hejhal. Monodromy groups and Poincaré series. Bull. Amer. Math. Soc. 84 (1978) 339-376. MR 0492237.
Abstract, references, and article information   
View Article: PDF

[6] Burton Randol. On the asymptotic distribution of closed geodesics on compact Riemann surfaces . Trans. Amer. Math. Soc. 233 (1977) 241-247. MR 0482582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael J. Razar. Modular forms for $G\sb{0}(N)$ and Dirichlet series . Trans. Amer. Math. Soc. 231 (1977) 489-495. MR 0444576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. Alayne Parson. Generalized Kloosterman sums and the Fourier coefficients of cusp forms . Trans. Amer. Math. Soc. 217 (1976) 329-350. MR 0412112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. J. Crisalli. Theta constants and cusp forms . Trans. Amer. Math. Soc. 201 (1975) 125-132. MR 0374034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marvin I. Knopp. Some new results on the Eichler cohomology of automorphic forms. Bull. Amer. Math. Soc. 80 (1974) 607-632. MR 0344454.
Abstract, references, and article information   
View Article: PDF

[11] Douglas Niebur. Construction of automorphic forms and integrals . Trans. Amer. Math. Soc. 191 (1974) 373-385. MR 0344196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Thomas A. Metzger. On the growth of the Taylor coefficients of automorphic forms . Proc. Amer. Math. Soc. 39 (1973) 321-328. MR 0313193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David A. James. Functions automorphic on large domains . Trans. Amer. Math. Soc. 181 (1973) 385-400. MR 0337791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1